Doctor insights on:
I have been on methadone for about 3 months got up to 50mgs and now im down to 30mgs what's cheapest, best way to get off with least withdrawal symptom?
It is possible : What you are describing is a form of anxiety manifesting as obsessional ruminations after stopping the medication venlafaxine. Yes, it is possible to experience severe withdrawal in this situation. The best treatment is to restart the medication at a low dose. Of course you will want to discuss this with your doctor. Hope this is helpful. ...Read more
Very unlikely: Tetracycline (tcn) is an antibiotic, and is not known to have withdrawal symptoms. A rash just after using tcn for 3 months is unlikely to be a withdrawal symptom. However, the rash could be due to an allergy to tcn, even though tcn was stopped. Persons allergic to tcn may also be allergic to Doxycycline & minocycline. Also, the rash might be just a coincidence and have nothing to do with tcn. ...Read moreSee 1 more doctor answer
Dothiepin has benefit in management of neuralgia. Can withdrawal of dothiepin cause nerve pain as a withdrawal symptom?
Yes: If this tricyclic antidepressant (TCA) is working for the treatment of your neuralgia, then if you stop taking the medication, it's likely the neuralgia pain will reemerge. Discontinuation after chronic TCA use can lead to Parkinson-like symptoms and balance problems. See your physician before making any medication changes. http://www.medscape.org/viewarticle/413110_3 ...Read more